Pylera Capsules User Reviews

Pylera Capsules - User Reviews

Pylera Capsules User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Pylera Capsules sorted by most helpful. Patient Discussions FAQs


Comment from: LisaAnn, 35-44 on Treatment for less than 1 month (Patient) Published: December 23

Honestly the 1st 2 days I thought I would die. The dizziness & nausea would not stop even while lying down. Fortunately a co-worker noticed I was not eating enough for this medication. (I have been very bleesed not to have needed any before this) For the remainder of the treatment, I stayed away from dairy completely, ate a lot of oatmeal, bananas, chicken & rice. This helped immensely. Fluids, you must drink PLENTY of fluids.

Comment from: 25-34 on Treatment for less than 1 month (Patient) Published: November 05

I DON'T KNOW WHICH IS WORSE TAKING THIS MEDICATION OR NONE AT ALL. I HAVE HAD ALL SIDE EFFECTS. I JUST HOPE IT WORKS, JUST 5 DAYS LEFT OF THIS.

Comment from: n7hzng, 25-34 on Treatment for less than 1 month (Patient) Published: June 28

I tried Prevpac 5 years ago but I was diganosed with the stupid bug again. My Doctor prescribed Pylera for me. I am on day seven (7) today. 3 days more to go. I just feel extremely weak but I have been doing fine. I eat everyday before taking the drug. and I drink a lot of water.I think we need more research to fine an easy way to eradicate this bug.

Related Reading: Prevpac

Comment from: HatePylera, 25-34 on Treatment for less than 1 month (Patient) Published: March 16

Well, I am in so much pain that the doctor has requested for me to only take it for 2 more days instead of 5 more days. The pains are very bad and I have had a headache since saturday. I have vomited, severe case of diarrhea, stomach cramps, back pain and very uncomfortable feeling. I literally cry all day cause of the pains. I missed one dose and was actually good, but I took the pills and the pains started again. I am miserable. Doctor can't put me on anything else since I am allergic to penicillin. I don't wish this on anyone.

Comment from: ella, 55-64 on Treatment for less than 1 month (Patient) Published: August 25

On this medication for 4 days ,and find to have no problem,other than darker urine.

Comment from: Anna, 45-54 on Treatment for less than 1 month (Patient) Published: March 21

I am currently being treated for the H pylori bacteria. The drug seems to be working ...but I am so, so tired.

Comment from: frugal patient, 65-74 Female on Treatment for less than 1 month (Patient) Published: October 22

I had an H Pylori treatment many years ago, but it was not so full of side effects. I have experienced every one of them. The 4 times a day dosing with all the foods and meds you can not have before or after is veyry troublesome. I know the ingredients in it are all generic in nature and very inexpensive, I feel this product is totally over priced. idea of combining the ingredients in one capsule but still it is outrageous.... medical plan.....

Comment from: Az faxman, 45-54 Female on Treatment for less than 1 month (Patient) Published: January 01

I am treating H pylori. Prylra has brought me to tears. I have not cried this hard in 6 years. I was a 230 pound guy and I have lost 25 pounds in just 10 day's. Every side effect that is listed for this medication I got. I have deep depression from this medication.

Related Reading: depression

Comment from: Dawn, 35-44 on Treatment for less than 1 month (Patient) Published: March 20

I am on day 7 of this drug. It has been a pain to take it four times a day. Main side effects have been dark urine and black hard stools. Major chills, sleepy, and joint pain!! Around day 5 started to get symptoms of a yeast infection, which is something that i never get. Only 3 days and 36 pills left to go!!

Related Reading: yeast infection

Comment from: Tina, 35-44 on Treatment for less than 1 month (Patient) Published: August 23

I just had minor side effects; mild nausea at times, but I think it was because I did not eat enough. I had a couple mild headaches at first but not bad and could still work. The biggest side effect for me was just being very phsically tired. I am on day nine. It has been a pain to take the medicine every day but I really started to feel better on day three. I did drink lots of water with a cup of coffee in the morning.


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


GI Disorders

Get the latest treatment options.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations